why am i shaky?

Discussion in 'Therapy and Medication' started by VALIS, Oct 14, 2011.

  1. VALIS

    VALIS Well-Known Member

    I know this is a question for my psychiatrist but I can't see him until the 18th.

    In the morning my hands start shaking and my pulse is high. I feel sick to my stomach.

    I take lamictal and wellbutrin in the morning. this has been going on for awhile.

    anyone get these symptoms out of the blue from these meds. is what i'm asking.
     
  2. Robin

    Robin Guest

    The symptoms sound typical of anxiety, though of course the symptoms could point to something else entirely. I would definitely tell your Pdoc when you see him/her. If it is anxiety and even if there is no immediate danger it will need treating, hopefully with therapy such as CBT/DBT and maybe with medication as the symptoms themselves can often be debilitating and ruin any sense of quality of life.
     
  3. VALIS

    VALIS Well-Known Member

    Hmm that's something I hadn't considered. It makes sense though. I think I almost had a panic attack last night. It felt very close, the sweating and nervousness.
    There are many frightening and stressful things in my life right now.

    Weird, I was really thinking it was something physically wrong with me... maybe just physical symptoms of anxiety?

    Thanks so much, that was really, really helpful.
    <3
     
  4. VALIS

    VALIS Well-Known Member

    I took half a lorazepam yesterday when the shaking, chest pains, and dizziness started. It helped me and I was able to be calmer.

    I really think anxiety was at the root of this. So crazy how the mind and body can destroy each other. Thanks so much, I love this forum.
     
  5. Robin

    Robin Guest

    Hiyas, don't forget, if you have a GP you can see I would still recommend seeing him/her, especially if you have access to meds that can be habit forming. I don't know how addictive lorazipam can be but any such medication should only be given for short term periods, as peculiar as it sounds, those that most need it tend to be the ones that are most likely to abuse it.

    Any treatment for anxiety should have a long term goal otherwise there are only so many short term episodes that habit forming medication can help with, sooner or later you will have to.

    Also, anxiety can mimic or create al kinds of symptoms but if you haven't had a full check up for a while then I suggest you do so just to be on the safe side :)